# SDR CALA2013110692689

- Difficulty date: November 5, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 52,766 hours, 6,418 cycles
- Engine: Pwa PW40903
- System (JASC): 3442 · Weather Radar System
- Part: Transmitter
- Part number: 20414440402
- Part serial: 78
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WX RADAR FAIL MESSAGE BOTH LT & RT.  WINDSHEAR FAIL ALSO DISPLAYED ON EICAS.  WEATHER MESSAGE CONTINUED INTERMITTENTLY FAILING BOTH SIDES.  SEE PTT SEQ 765001, WX TRANSMITTER REPLACED & OPERATIONS CHECKED GOOD.  ANTENNA DRIVE UNIT & SCANNER REPLACED, OPERATIONS CHECKED GOOD.
